# SDR DALA2024011600650

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N307DX
- Make and model: Airbus A321-213
- Aircraft serial: 7214
- Aircraft time: 19,293 hours, 9,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3007 R2 R3 DOOR ASSIST CYL REQUIRES SVC. CORRECTIVE ACTION: SERVICED R2 R3 DOOR ASSIST CYL IAW A321 AMM 52-22-00, NO LEAKS NOTED AT THIS TIME. (5491374)
